# SDR 08FDEA04280

- Difficulty date: October 9, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 55,637 hours, 35,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517510119
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR AREA LT LOWER TORQUE BOX HAS IMPROPER REPAIR AT LIGHTNING HOLE BS 1240. REMOVED PREVIOUS REPAIR IAW SRM 51-30-2, CUT OUT DAMAGED AREA ON WEB IAW SRM 51-40-2, FABRICATED DOUBLER REPAIR IAW SRM 51-30-5, 53-10-2 AND 51-40-2, INSTALLED REPAIR IAW SRM 51-40-2.
